A 61-year-old Japanese man was referred to our hospital in 2002 due to severe pancytopenia. Bone marrow and peripheral blood findings indicated he had severe aplastic anemia (AA). A whole-body CT scan and Ga scintigraphy revealed no abnormal findings. Antithymocyte globulin and cyclosporine A (CyA) were administered and he got transfusion independently. In September 2004, he complained of abdominal fullness and a skin eruption in the lower abdomen. An abdominal CT revealed a spleen mass and lymphoadenopathy of the pancreas head. Splenectomy was done, and he was diagnosed with a diffuse large B cell lymphoma (DLBCL) of the spleen and skin. His karyotype was associated with t(14; 18). CyA was stopped, all lesions disappeared, and then his AA relapsed. In January 2007, antithymocyte globulin/CyA was readministered. In May 2007, he complained of acute swelling in his right thigh. A biopsy from the tumor revealed DLBCL. CyA was stopped again, yet the lymphoma did not regress. He was given R-CHOP (rituximab, cyclophosphamide, doxorubicin hydrochloride, vincristine, prednisolone), followed by 5 cycles of R-VP (rituximab, vincristine, prednisolone) and radiation therapy, resulting in a partial remission. We report DLBCL after immunosuppressive therapy for AA. Although this is a rare complication, it should be considered before beginning immunosuppressive therapy.